# SDR REXA201100380

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 7,914 hours, 5,689 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lading Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR MSG STILL IN WORK FOR LANDING GEAR PRESSURE SENSOR.
